Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 2, pp. 441-447 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Strong commutativity preserving maps on Lie ideals of semiprime rings

L. Oukhtite, S. Salhi and L. Taoufiq

Université Moulay Ismaïl, Faculté des Sciences et Techniques, Département de Mathématiques, Groupe d'Algèbre et Applications, B. P. 509 Boutalamine, Errachidia, Maroc, e-mail:, e-mail:, e-mail:

Abstract: Let $R$ be a $2$-torsion free semiprime ring and $U$ a nonzero square closed Lie ideal of $R$. In this paper it is shown that if $f$ is either an endomorphism or an antihomomorphism of $R$ such that $f(U)=U$, then $f$ is strong commutativity preserving on $U$ if and only if $f$ is centralizing on $U$.

Keywords: strong commutativity preserving maps, centralizing maps, semiprime rings, Lie ideals

Classification (MSC2000): 16N60, 16U80

Full text of the article:

Electronic version published on: 18 Sep 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition